# SDR SWAA2023041814996

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS312+5 RBL31 WL208.<[01] CRACKED INTERCOSTAL AT FWD CABIN BS312+5 RBL 31; WL 208.1 FOUND 100% OUT OF LIMITS IAW SRM 51-10-02;[02] REMOVED INTERCOSTAL FROM BS312-BS344 RBL 31 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1;[04] RECEIVED; LOCATED AND DRILLED NEW INTERCOSTAL  P/N 141A5410-12 IAW SRM 51-40-05 AND DWG 141A5400 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED NEW INTERCOSTAL AT BS312+5 RBL 31 WL 208 P/N 141A5410-12 IAW SRM 51-40-02-0G-0 AND DWG 141A5400;[07] VERIFIED CORRECTIVE ACTION STEP 1;[08] ALL STEPS COMPLETE
